Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Vivid nightmares/sleep probs on Seroquel or Traz?

Posted by helpplease on May 29, 2009, at 1:13:04

Have any of you experienced vivid nightmares or even sleepwalking etc while taking seroquel and/or trazodone? I'm inquiring about someone else who I think was also taking prozac at the same time. He recently committed suicide and I am looking for any possible answers. Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:helpplease thread:898223